I am wondering if anyone with Tinnitus is using Belviq. I just started taking belviq this morning and found that since taking it the Tinnitus in my ears seems much worse. I am also still hungry , I realize this is my first dosage but I am hoping the problem with the Tinnitus will get better other wise I don't know if I will be able to put up with the noise in my ears which has amplified, and also that I will finally cut down on eating.
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Sep 2011 • 2 answers
Posted 31 Jul 2013 • 1 answer
Posted 11 Nov 2014 • 1 answer
Posted 23 Feb 2016 • 1 answer
Belviq - how does 20mg compare to other psychotropic medications should I be worried its too strong?
Posted 10 days ago • 0 answers